advertisement
Question
Posted by: Maggie | 2004/10/01

Side effects of herbal mood pills

I have experienced strange mental sensations (disconnectedness). I have been taking herbal mood enhancers - Is there a connection?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Maggie

Even though these tablets are herbal they may still have side-effects such as the ones that you experienced. See if the side-effects dissapear if you discontinue the product.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement